MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGAPOWER MONOPOLAR FOOTSWITCH; MEGA POWER MONOPOLAR FOOT SWITCH

MEGADYNE MEDICAL PRODUCTS, INC. MEGAPOWER MONOPOLAR FOOTSWITCH; MEGA POWER MONOPOLAR FOOT SWITCH
Catalog Number 1400JJ
Medical Device Problem Codes Self-Activation or Keying (1557); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent; 11/6/2023 attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No serial number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a lap gastric sleeve procedure where the doctor reports that he tries to coagulate and when pressing the coagulation button on the monopolar pedal this activated the cut mode therefore, the doctor preferred not to continue using our megadyne console and change it to a valeyllab console.The surgery was not delayed.The procedure was successfully completed.There were no patient consequences.

Brand Name
MEGAPOWER MONOPOLAR FOOTSWITCH
Common Device Name
MEGA POWER MONOPOLAR FOOT SWITCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
LINEMASTER SWITCH CORP.
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key18072887
Report Number1721194-2023-00127
Device Sequence Number7594352
Product Code GEI
UDI-Device Identifier10614559105269
UDI-Public10614559105269
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1400JJ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown